# SDR CA001205012

- Difficulty date: September 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 150,620 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Stud
- Part number: 206040270003
- Condition: Failed
- Location: Freewheel Housin
- Part time: 11,719 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION THERE WAS NO TORQUE OF THE FORWARD HOUSING NUTS, IT WAS NOTED THAT THE STUD WAS PULLING FROM THE HOUSING. THE UNIT WAS REMOVED AND SENT BACK TO ACRO FOR REPAIR.
